On 2 acyclic simple graphoidal covering of bicyclic graphs

Venkat Narayanan, Suresh Suseela, Kala -

Abstract


A 2−simple graphoidal cover of G is a set ψ of (not necessarily open) paths in G such that every edge is in exactly one path in ψ and every vertex is an internal vertex of at most two paths in ψ and any two paths in ψ has at most one vertex in common. The minimum cardinality of the 2−simple graphoidal cover of G is called the 2−simple graphoidal covering number of G and is denoted by η2s. A 2−simple graphoidal cover ψ of a graph G is called 2−acyclic simple graphoidal cover if every member of ψ is a path. The minimum cardinality of a 2−acyclic simple graphoidal cover of G is called the 2−acyclic graphoidal covering number of G and is denoted by η2as. This paper discusses 2−acyclic simple graphoidal cover on bicyclic graphs.

Full Text: PDF

Published: 2020-03-03

How to Cite this Article:

Venkat Narayanan, Suresh Suseela, Kala -, On 2 acyclic simple graphoidal covering of bicyclic graphs, J. Math. Comput. Sci., 10 (2020), 606-632

Copyright © 2020 Venkat Narayanan, Suresh Suseela, Kala -. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS